# SDR MASA2009082600275

- Difficulty date: August 26, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 25,387 hours, 21,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7023 ORD - BHM COULD NOT OPEN THE MAIN PAX DOOR UPON ARRIVAL INTO BHM.  MX OPENED DOOR FROM OUTSIDE OF THE AIRCRAFT WITH NO ISSUES.  MX INSPECTED DOOR AND COULD NOT FIND ANY FURTHER FAULTS.
